Paracetamol-altfarm rectal suppositories
456USD

Paracetamol-altfarm rectal suppositories

SKU:2131
To favorites
Paracetamol-altfarm analgesic non-narcotic agent, has analgesic, antipyretic and weak anti-inflammatory action
Active substance:Paracetamol
Pharmacological group:Antipyretic
Formulation:Rectal suppositories
Pills in 1 package:10
In stock
In stock
In stock
In stock
$5
We deliver goods to almost any country. Each parcel is assigned a track number
You can pay by Paypal or any card Visa or Mastercard
Discount system
Cumulative discounts and Bonus program for our clients
Original goods
We offer our customers only original products
Описание
Характеристики
Отзывы

Instructions for Paracetamol-altfarm rectal suppositories

English product name

Paracetamol

Release form
supp. rect. 250 mg: 10 pcs

Description Paracetamol-altfarm:

Rectal suppositories 1 sp.
paracetamol 250 mg
5 pcs. - packages of box contour (2) - cardboard packs.

ATC codes
N02BE01 Paracetamol

Clinical-pharmacological groups / Group affiliation
Analgesic antipyretic

Active substance
paracetamol

Pharmacotherapy group
Analgesic nonarcotic agent

Pharmacological effect Paracetamol-altfarm:

Analgesic antipyretic. It has analgesic, antipyretic and weak anti-inflammatory action. The mechanism of action is associated with inhibition of prostaglandin synthesis, preferential effect on the center of thermoregulation in the hypothalamus.

Testimony Paracetamol-altfarm:

  • Pain syndrome of mild and moderate intensity of various genesis (including headache,
  •  migraine, 
  • toothache, 
  • neuralgia, 
  • myalgia, 
  • algodismenorrhea; 
  • pain in injuries, burns). 
  • Fever in infectious and inflammatory diseases.

Method of use, course and dosage Paracetamol-altfarm:

In or rectally in adults and adolescents with a body mass of more than 60 kg, a single dose of 500 mg is used, the intake rate is up to 4 times/day. The maximum duration of treatment is 5-7 days.

Maximum doses: one-time - 1 g, daily - 4 g.

Single doses for oral administration for children aged 6-12 years are 250-500 mg, 1-5 years 120-250 mg, from three months to one year 60-120 mg, up to 3 months 10 mg/kg. One-time doses for rectal administration in children aged 6-12 years - 250-500 mg, 1-5 years - 125-250 mg.

Duration of treatment - four times/day with an interval of at least 4 hours. Maximum duration of treatment - three days.

Maximum dose: Four doses a day

Use in liver disorders
Used with caution in patients with liver disorders.

Application in elderly patients
It is used with caution in older patients.

Use in children
Application is possible according to dosing regime.

  • Nosology Paracetamol-altfarm (ICD codes)
  • G43
  • Migraine
  • J06.9
  • Acute upper respiratory tract infection unspecified
  • J10
  • Influenza caused by an identified seasonal influenza virus
  • K08.8
  • Other refined changes of teeth and their support apparatus (including toothache)
  • M79.1
  • Mialgia
  • M79.2
  • Neuralgia and Neuritis Unspecified
  • N94.4
  • Primary dysmenorrhea
  • N94.5
  • Secondary dysmenorrhea
  • R50
  • Fever of uncertain origin
  • R51
  • Headache
  • R52.0
  • Acute pain
  • R52.2
  • Other persistent pain (chronic)
Характеристики
Active substance
Pharmacological group
Formulation
Pills in 1 package
Country of origin
Brand
Expiration Date (in months)
No reviews yet — your comment may be first.
All reviews 0
general rating